# SDR DALA2016050403727

- Difficulty date: May 3, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LT SIDE FRAME BS 540 HAS TWO DENTS BETWEEN STRINGERS 24 AND 25L. ACCOMPLISHED PERMANENT REPAIR IAW ER/A 544720-14AD.
